|VIAGRA VS LIVER
Feb 28, 2001
My male duties are failing me and I would like to turn to Viagra for vigor. Would this be tolarated by my HBV laden liver. I fear for my wife she may start looking elsewhere.
Hardcoat in Alabama
| Response from Dr. Dieterich
Dear Hardcoat, Viagra is not particularly liver toxic and in general you don't take it too often so it is usually not a problem. You should ask your MD about the usual issues, ie hypertension and heart disease, but hepatitis B should not be a problem. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Burning Penis A Symptom Of Acute HIV Infection?
- Is Shingles A Sign Of Acute HIV Infection?
- Bloody Pee After Blowjob Worried I Have HIV
- Bloody Pee After Oral Sex Hooker What Are The Chances Of HIV
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Groin Pain After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.